Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 210, NWS Bismarck, ND

July 29, 2011McKenzie County, Mountrail County, Ward County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 29, 2011, 10:41 PM CDT for McKenzie County, Mountrail County, Ward County, North Dakota. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2011, 10:41 PM CDT (03:41 UTC)
Expired
Jul 29, 2011, 11:45 PM CDT
In force
64 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties McKenzie County, ND, Mountrail County, ND, Ward County, ND

What was reported inside it

TimeReportWhereRemark
Jul 29, 10:45 PM CDTTSTM WND GST 60Parshall, NDLASTED A FEW MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 6:02 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2011-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 478 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2011-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
478 J/kg
Mixed-layer CIN
-202 J/kg
Mixed-layer LCL
2027 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

936 
WUUS53 KBIS 300341
SVRBIS
NDC053-061-101-300445-
/O.NEW.KBIS.SV.W.0210.110730T0341Z-110730T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1041 PM CDT FRI JUL 29 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
  EASTERN MOUNTRAIL COUNTY IN NORTHWEST NORTH DAKOTA...
  WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 1145 PM CDT/1045 PM MDT/

* AT 1038 PM CDT/938 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF PALERMO TO 5 MILES
  NORTH OF VAN HOOK PARK TO JOHNSONS CORNER...AND MOVING EAST AT 60
  MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  MINOT...BLAISDELL...VAN HOOK PARK...TAGUS...PARSHALL BAY RECREATION
  AREA...HARTLAND...POUCH POINT RECREATION AREA...PARSHALL...PLAZA...
  BERTHOLD...FOXHOLM...DES LACS...MAKOTI...BURLINGTON...MINOT AIR
  FORCE BASE...RICE LAKE...RYDER...SURREY...LOGAN AND DOUGLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4842 10109 4811 10105 4786 10143 4785 10238
      4778 10239 4778 10257 4782 10263 4776 10265
      4773 10305 4801 10237 4843 10213
TIME...MOT...LOC 0341Z 264DEG 53KT 4842 10211 4803 10229
          4780 10279
WIND...HAIL 70MPH 0.75IN

$$

SIMOSKO
3 follow-up statements
297 
WWUS53 KBIS 300402
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1102 PM CDT FRI JUL 29 2011

NDC053-300412-
/O.CAN.KBIS.SV.W.0210.000000T0000Z-110730T0445Z/
MCKENZIE ND-
1002 PM MDT FRI JUL 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCKENZIE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4842 10109 4811 10105 4786 10143 4784 10239
      4778 10239 4778 10257 4783 10265 4790 10265
      4801 10237 4843 10213
TIME...MOT...LOC 0402Z 264DEG 53KT 4845 10171 4804 10188
          4783 10233

$$

NDC061-101-300445-
/O.CON.KBIS.SV.W.0210.000000T0000Z-110730T0445Z/
MOUNTRAIL ND-WARD ND-
1102 PM CDT FRI JUL 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARD AND
EASTERN MOUNTRAIL COUNTIES UNTIL 1145 PM CDT...

AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HARTLAND TO PLAZA TO POUCH POINT RECREATION AREA...
MOVING EAST AT 60 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  MINOT...BERTHOLD...FOXHOLM...DES LACS...MAKOTI...BURLINGTON...MINOT
  AIR FORCE BASE...RICE LAKE...RYDER...SURREY AND LOGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4842 10109 4811 10105 4786 10143 4784 10239
      4778 10239 4778 10257 4783 10265 4790 10265
      4801 10237 4843 10213
TIME...MOT...LOC 0402Z 264DEG 53KT 4845 10171 4804 10188
          4783 10233
WIND...HAIL 70MPH 0.75IN

$$

SIMOSKO/HUBER
232 
WWUS53 KBIS 300428
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1128 PM CDT FRI JUL 29 2011

NDC061-101-300445-
/O.CON.KBIS.SV.W.0210.000000T0000Z-110730T0445Z/
MOUNTRAIL ND-WARD ND-
1128 PM CDT FRI JUL 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN WARD
AND SOUTHEASTERN MOUNTRAIL COUNTIES UNTIL 1145 PM CDT...

AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GLENBURN TO 8 MILES NORTHEAST OF RICE LAKE TO 7 MILES
SOUTH OF MAKOTI...MOVING EAST AT 60 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  SURREY...LOGAN AND DOUGLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4842 10109 4811 10105 4786 10143 4785 10238
      4778 10239 4778 10257 4799 10224 4843 10181
TIME...MOT...LOC 0428Z 264DEG 53KT 4849 10113 4808 10131
          4787 10176
WIND...HAIL 70MPH 0.75IN

$$

SIMOSKO/HUBER
738 
WWUS53 KBIS 300447
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1147 PM CDT FRI JUL 29 2011

NDC061-101-300457-
/O.EXP.KBIS.SV.W.0210.000000T0000Z-110730T0445Z/
MOUNTRAIL ND-WARD ND-
1147 PM CDT FRI JUL 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARD AND SOUTHEASTERN
MOUNTRAIL COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4842 10109 4811 10105 4786 10143 4785 10238
      4778 10239 4778 10257 4799 10224 4843 10181
TIME...MOT...LOC 0428Z 264DEG 53KT 4849 10113 4808 10131
          4787 10176

$$

SIMOSKO/HUBER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 10:10 PM CDT, 31 minutes earlier.

Area forecast discussion, Jul 29, 10:10 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1010 PM CDT FRI JUL 29 2011

.UPDATE...
UPDATE FOR NEAR TERM POP/WEATHER TRENDS.

&&

.DISCUSSION...
SCATTERED STORMS CONTINUING NORTHWEST AND SOUTH CENTRAL LATE THIS
EVENING...WITH MAIN THREAT OF LARGE HAIL...AND SECONDARILY STRONG
STRAIGHT LINE WINDS. SO FAR...STORM MOTIONS HAVE BEEN FAST ENOUGH
TO PRECLUDE ANY EXTREME RAIN.

&&

.AVIATION...
CONVECTION HAS INCREASED IN COVERAGE DURING THE LATE EVENING
HOURS...AND WILL LIKELY NECESSITATE MORE PROMINENT MENTION OF TSRA
AT KBIS/KMOT/KJMS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH WEST UNTIL 05Z.

&&

UPDATE...KINNEY
Hazardous weather outlook, Jul 29, 2:37 PM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
237 PM CDT FRI JUL 29 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-301100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
237 PM CDT FRI JUL 29 2011 /137 PM MDT FRI JUL 29 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
OVER SOUTHWEST NORTH DAKOTA WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREATS. CHANCES FOR THUNDERSTORMS THIS AFTERNOON ARE
ALSO FORECAST OVER THE REMAINDER OF WESTERN NORTH DAKOTA AND FOR
THE SOUTH CENTRAL.

CHANCES FOR THUNDERSTORMS WILL SPREAD EAST TONIGHT OVER ALL OF
WEST AND CENTRAL NORTH DAKOTA. THE RISK FOR SEVERE THUNDERSTORMS
WILL CONTINUE THROUGH DAYBREAK SATURDAY MORNING FOR ALL AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY MORNING MAINLY OVER
EAST CENTRAL AND SOUTHEASTERN NORTH DAKOTA. CHANCES FOR
THUNDERSTORMS CONTINUE SATURDAY AFTERNOON AND EVENING OVER FAR
SOUTH CENTRAL AND FAR SOUTHEASTERN NORTH DAKOTA...SOME POSSIBLY
SEVERE WITH THE BETTER CHANCES FOR SEVERE WEATHER OVER THE
SOUTHERN JAMES RIVER BASIN OF NORTH DAKOTA.

ANOTHER CHANCE OF THUNDERSTORMS IS FORECAST SUNDAY AFTERNOON WEST
THEN WEST AND CENTRAL SUNDAY NIGHT INTO MONDAY. MORE
THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY. STAY
TUNED FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND COOPERATIVE OBSERVERS ARE ENCOURAGED TO CALL THE
NATIONAL WEATHER SERVICE WITH ANY SEVERE WEATHER AT
1-800-247-0212.

HEINERT

In the hours before

Local storm report, Jul 29, 7:56 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
756 PM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             8 ENE MARMARTH          46.34N 103.77W
07/29/2011  M0.75 INCH       SLOPE              ND   EMERGENCY MNGR

&&

LHUBER
Special weather statement, Jul 29, 8:00 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
800 PM CDT FRI JUL 29 2011

NDZ041-042-044-300200-
ADAMS-GRANT-HETTINGER-
700 PM MDT FRI JUL 29 2011

...SPECIAL WEATHER STATEMENT...

AT 655 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL ADAMS COUNTY...MOVING
NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS AROUND 50 MPH ARE EXPECTED...ALONG
WITH A BRIEF HEAVY DOWNPOUR.

* THE THUNDERSTORM WILL BE NEAR...
  BENTLEY AND BURT BY 745 PM MDT...
  NEW LEIPZIG BY 755 PM MDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KINNEY
Local storm report, Jul 29, 8:15 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
815 PM CDT FRI JUL 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             10 W RHAME              46.23N 103.86W
07/29/2011  M2.50 INCH       BOWMAN             ND   EMERGENCY MNGR

            RELAYED BY BOWMAN EM...GOLFBALL TO TENNIS BALL SIZED
            HAIL... LASTED ABOUT 10 MINUTES...

&&

LHUBER
Special weather statement, Jul 29, 8:46 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
846 PM CDT FRI JUL 29 2011

NDZ042-044-045-300245-
ADAMS-GRANT-SIOUX-
746 PM MDT FRI JUL 29 2011

...SPECIAL WEATHER STATEMENT...

AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTHWESTERN GRANT COUNTY...MOVING NORTHEAST
AT 30 MPH.

NICKEL SIZE HAIL AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH BRIEF HEAVY DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
  HEIL...               LEITH...              CARSON...
  ST. GERTRUDE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

KINNEY
Special weather statement, Jul 29, 10:24 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1024 PM CDT FRI JUL 29 2011

NDZ010-011-017-018-300430-
DUNN-MCKENZIE-MOUNTRAIL-WARD-
1024 PM CDT FRI JUL 29 2011

...SPECIAL WEATHER STATEMENT...

AT 1019 PM CDT/919 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL
MOUNTRAIL COUNTY TO NORTHEASTERN MCKENZIE COUNTY TO CENTRAL MCKENZIE
COUNTY...MOVING EAST AT 30 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  STANLEY BY 1030 PM CDT...
  PALERMO AND 4 BEARS LODGE BY 940 PM MDT...
  JOHNSONS CORNER AND NEW TOWN BY 1045 PM CDT...
  BLAISDELL BY 1055 PM CDT...
  VAN HOOK PARK BY 1100 PM CDT...
  PARSHALL BAY RECREATION AREA BY 1110 PM CDT...
  MANDAREE BY 1015 PM MDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

SIMOSKO
Special weather statement, Jul 29, 10:36 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1036 PM CDT FRI JUL 29 2011

NDZ034-035-300430-
BURLEIGH-MORTON-
1036 PM CDT FRI JUL 29 2011

...SPECIAL WEATHER STATEMENT...

AT 1029 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTHWEST OF BISMARCK...NEAR SAINT
ANTHONY...MOVING NORTHEAST AT 15 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY DOWNPOURS...
ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  MANDAN BY AROUND 1115 PM CDT...
  BISMARCK BY 1125 PM CDT...
  LINCOLN AROUND 1130 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

OTHER STRONG STORMS EXTENDED FROM SOUTH OF CROWN BUTTE LAKE TO SAINT
ANTHONY TO NORTH OF BREIEN AND SOLEN IN SOUTHEASTERN MORTON COUNTY.

TOWNS ALONG THE MISSOURI RIVER CAN EXPECT SHOWERS AND THUNDERSTORMS
THROUGH MIDNIGHT CDT.

VINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 7:30 PM CDTSevere Thunderstorm WarningBISBowman, Slope60 min
Jul 29, 8:39 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams51 min
Jul 29, 9:25 PM CDTSevere Thunderstorm WarningBISGrant, Morton65 min
Jul 29, 9:58 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie62 min
Jul 29, 10:26 PM CDTSevere Thunderstorm WarningBISMorton, Oliver45 min
Jul 29, 10:47 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley58 min
Jul 29, 11:06 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Oliver54 min
Jul 29, 11:33 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder57 min
Jul 29, 11:43 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Stark29 min
Jul 30, 12:03 AM CDTSevere Thunderstorm WarningBISBottineau, McHenry27 min
Jul 30, 12:09 AM CDTSevere Thunderstorm WarningBISFoster, Kidder, Stutsman, Wells51 min
Jul 30, 12:16 AM CDTSevere Thunderstorm WarningBISKidder, Stutsman44 min
Jul 30, 12:27 AM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan, Wells31 min
Jul 30, 12:53 AM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells67 min
Jul 30, 2:34 AM CDTSevere Thunderstorm WarningBISBurleigh, Morton56 min
Jul 30, 2:48 AM CDTAreal Flood AdvisoryBISBurleigh, Morton, Oliver3 hr
Jul 30, 3:08 AM CDTFlash Flood WarningBISBurleigh, Morton6 hr
Jul 30, 3:24 AM CDTSevere Thunderstorm WarningBISBurleigh66 min
Jul 30, 4:05 AM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, Stutsman55 min
Jul 30, 4:42 AM CDTFlash Flood WarningBISEmmons, Logan6 hr
Jul 30, 4:45 AM CDTSevere Thunderstorm WarningBISLaMoure, Logan60 min
Jul 30, 5:32 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure58 min
Jul 30, 9:19 AM CDTAreal Flood AdvisoryBISBurleigh, Morton3 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.